# SDR SWAA2022010548182

- Difficulty date: November 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND LBL24.75 LOWER POSITION CENTER SECTION ; 2021-549500 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [02] REPLACED SUPPORT ANGLE LOCATED BS695 AND LBL24.75 LOWER POSITION CENTER SECTION I.A.W B737-700 SRM 51-40-02 AND DWG 111A6000; SHEET 4; REV A; [03] VERIFIED TASK COMPLETE
